# SDR SWAA2022120175112

- Difficulty date: November 23, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, BS 291.5 - 294.5 S17R.   REPLACED THE ANGLE IAW SRM 51-40-02, AND DRAWING 141A8310, SHEET 1, REV D.
